# SDR DXTA200702572

- Difficulty date: October 23, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N663QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605263
- Aircraft time: 3,257 hours, 2,463 cycles
- Engine: Pwa PW545A
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 66600031
- Condition: Frayed
- Location: Elevator
- Part time: 3,257 hours, 2,463 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM CABLE FRAYED IN TAIL OF AIRCRAFT AT THE DEICE BOOT PRESSURE SWITCHES.   REMOVED PANELS FOR ACCESS CABLE R & R AFT LT TRIM CABLE IAW MM 27-32-02. DURING TRAVEL CHECKS FOUND RT AFT CABLE FRAYED. NEW CABLE ASSY P/N 6660003-1 ON ORDER. BEGAN REMOVING CABLE ASSEMBLIES. OK TO INSTALL NEW AFT ELEVATOR TRIM CABLE ASSY   REMOVED AFT ELEVATOR TRIM CABLE ASSY. BEGAN INSTALLING NEW CABLE ASSY. INSTALLED NEW CABLE ASSY IAW MM 27-32-02. IAW MM 27-31-03 AND 27-31-00. COMPLIED WITH TENSION CHECK & TRAVEL CHECK. TENSION & TRAVEL CHECK GOOD. INSTALLED ELEVATOR TRIM ACTUATOR ACCESS PANELS & STAB PANELS AS REQUIRED. INSTALLED AFT BELLY PANEL AS REQUIRED. INSTALLED AFT BAGGAGE ACCESS PANELS AS REQUIRED.
